# SDR MASA200700718

- Difficulty date: October 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 18,407 hours, 16,870 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA232171
- Part serial: 16827
- Condition: Discharged
- Location: Lavatory
- Part time: 18,410 hours, 16,874 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7400 HSV-IAD, LAV FIRE EXTINGUISHER HAD NO CHARGE.  REMOVED AND REPLACED FIRE EXTINGUISHER.
